# SDR P5CA0801569

- Difficulty date: June 13, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 33,299 hours, 5,565 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT DESCENT, ENGINE NR 4 SHUT DOWN AND RESTARTED 6 TIMES.  AFTER THE 6TH RESTART ENGINE SHUTDOWN AND LEFT OFF.  AIRCRAFT LANDED SAFELY AND WITHOUT DECLARING EMERGENCY.  FOUND NR 4 ENGINE OUT OF BOROSCOPE LIMITS PER AMM.  REMOVED AND REPLACED NR 4 ENGINE.  (A)
